# SDR SWAA2022022236273

- Difficulty date: February 11, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WIGGLE PLATE AT ORSS 261 CRACKED / REMOVED AND REPLACED WIGGLE PLATE ON LEFT WING TRAILING EDGE AT ORSS 261 PER SRM 51-40-02-0G-0 AND IPC 57-50-00-30
